# SDR UIEA2021013100158

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,828 hours, 18,095 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Card
- Part number: 285T009311
- Part serial: D03947
- Condition: Intermittent
- Location: Pack Temp Eicas
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE @ 4000 FEET.  DEFERRED PER MEL 21-51-01-01, MDDR 141737, CAT C, DUE 10FEB21.  MAINTENANCE ACTIONS C/W.  PACK FLOW CONTROL SHUTOFF VALVE CLOSED.  DP @ 18:43.1209080 - M1: OPS CHECKED PACK IAW 21-51-00, FLOW CONTROL VALVE OPERATED NORMAL.  NO FAULTS ON LT PACK BITE IAW FIM 21-51 FT844, SUSPECTED INTERMITTENT PACK CONTROL CARD. R & R LEFT PC CARD IAW WDM 21-51-11.  OPS TEST NORMAL.  1209081 - M4:  FLIGHT DECK TEMP REMAINED @29C THROUGHOUT FLIGHT.  DUE TO ITEM NR1 LP 1209080 SUSPECT MECHANICAL FAILURE OF FLOW CONTROL AND SHUT OFF VALVE.  R & R IAW AMM 21-51-01 OFF PART: PN 396496-1, SN 7070.  REF LP 1209082 ITEM 8 FOR OPS CHECK.  LP 1209082 - M8: PERFORMED ENG RUN IAW AMM 71-00-00, OPS CHECK OF LT PACK NORMAL AT THIS TIME. THIS CLEARS DMI 141737.  ALL PLACARDS REMOVED.
